Page 1 of 1

New lineups fall 2007

Posted: May 14th 2007, 10:41 am
by Sascha (sab)
NBC

MONDAY
8-9 p.m. “Deal or No Deal”
9-10 p.m. “Heroes”
10-11 p.m. “JOURNEYMAN”

TUESDAY
8-9 p.m. “The Biggest Loser”
9-10 p.m. “CHUCK”
10-11 p.m. “Law & Order: Special Victims Unit”

WEDNESDAY
8-9 p.m. “Deal or No Deal”
9-10 p.m. “BIONIC WOMAN”
10-11 p.m. “LIFE”

THURSDAY
8-8:30 p.m. “My Name Is Earl”
8:30-9 p.m. “30 Rock”
9-9:30 p.m. “The Office”
9:30-10 p.m. “Scrubs”
10-11 p.m. “ER”

FRIDAY
8-9 p.m. “1 vs 100″/”THE SINGING BEE”
9-10 p.m. “Las Vegas”
10-11 p.m. “Friday Night Lights”

SATURDAY
8-9 p.m. “Dateline NBC”
9-11 p.m. Drama Series Encores

SUNDAY (Fall 2007)
7-8 p.m. “Football Night in America”
8-11 p.m. “NBC Sunday Night Football”

SUNDAY (January 2008)
7-8 p.m. “Dateline NBC”
8-9 p.m. “Law & Order”
9-10 p.m. “Medium”
10-11 p.m. “LIPSTICK JUNGLE”


Cancelled shows:
* 20 Good Years
* Andy Barker, PI
* Crossing Jordan
* Kidnapped
* Raines
* Studio 60 on the Sunset Strip
* The Black Donnellys

More details: FutonCritic



ABC
MONDAY:

8:00 p.m. “Dancing with the Stars”
9:30 p.m. “Sam I Am” (new comedy series)
10:00 p.m. “The Bachelor”

TUESDAY:

8:00 p.m. “Cavemen” (new comedy series)
8:30 p.m. “Carpoolers” (new comedy series)
9:00 p.m. “Dancing with the Stars the Results Show”
10:00 p.m. “Boston Legal”

WEDNESDAY:

8:00 p.m. “Pushing Daisies” (new drama series)
9:00 p.m. “Private Practice” (new drama series)
10:00 p.m. “Dirty Sexy Money” (new drama series)

THURSDAY:

8:00 p.m. “Ugly Betty”
9:00 p.m. “Grey’s Anatomy”
10:00 p.m. “Big Shots” (new drama series)

FRIDAY:

8:00 p.m. “MEN IN TREES”
9:00 p.m. “Women’s Murder Club” (new drama series)
10:00 p.m. “20/20″

SATURDAY:

8:00 p.m. “Saturday Night College Football”

SUNDAY:

7:00 p.m. “America’s Funniest Home Videos”
8:00 p.m. “Extreme Makeover: Home Edition”
9:00 p.m. “Desperate Housewives”
10:00 p.m. “Brothers & Sisters”

“Cashmere Mafia,” “Notes from the Underbelly” and “October Road” will premiere after “Dancing with the Stars” and “The Bachelor” conclude their fall seasons.

CBS

2007-2008 PRIMETIME SCHEDULE

(N=New, NT=New Time, all times ET/PT)

MONDAY

8:00-8:30 PM HOW I MET YOUR MOTHER

8:30-9:00 PM THE BIG BANG THEORY (N)

9:00-9:30 PM TWO AND A HALF MEN

9:30-10:00 PM RULES OF ENGAGEMENT

10:00-11:00 PM CSI: MIAMI

TUESDAY

8:00-9:00 PM NCIS

9:00-10:00 PM THE UNIT

10:00-11:00 PM CANE (N)

WEDNESDAY

8:00-9:00 PM KID NATION (N)

9:00-10:00 PM CRIMINAL MINDS

10:00-11:00 PM CSI: NY

THURSDAY

8:00-9:00 PM SURVIVOR

9:00-10:00 PM CSI: CRIME SCENE INVESTIGATION

10:00-11:00 PM WITHOUT A TRACE (NT)

FRIDAY

8:00-9:00 PM GHOST WHISPERER

9:00-10:00 PM MOONLIGHT (N)

10:00-11:00 PM NUMB3RS

SATURDAY

8:00-9:00 PM CRIMETIME SATURDAY

9:00-10:00 PM CRIMETIME SATURDAY

10:00-11:00 PM 48 HOURS: MYSTERY

SUNDAY

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM VIVA LAUGHLIN (N)

9:00-10:00 PM COLD CASE

10:00-11:00 PM SHARK (NT)

FOX

MONDAY
8:00-9:00 PM PRISON BREAK
9:00-10:00 PM K-VILLE

TUESDAY
8:00-9:00 PM NEW AMSTERDAM
9:00-10:00 PM HOUSE

WEDNESDAY
8:00-8:30 PM BACK TO YOU
8:30-9:00 PM ‘TIL DEATH
9:00-10:00 PM BONES

THURSDAY
8:00-9:00 PM ARE YOU SMARTER THAN A 5th GRADER?
9:00-10:00 PM KITCHEN NIGHTMARES

FRIDAY
8:00-9:00 PM THE SEARCH FOR THE NEXT GREAT AMERICAN
BAND (working title)
9:00-10:00 PM NASHVILLE (working title)

SATURDAY 8:00-8:30 PM COPS
8:30-9:00 PM COPS
9:00-10:00 PM AMERICA’S MOST WANTED: AMERICA FIGHTS BACK
11:00 PM-MIDNIGHT MADtv
MIDNIGHT-12:30 AM TALK SHOW WITH SPIKE FERESTEN

SUNDAY
7:00-8:00 PM THE OT (NFL post-game)
8:00-8:30 PM THE SIMPSONS
8:30-9:00 PM KING OF THE HILL
9:00-9:30 PM FAMILY GUY
9:30-10:00 PM AMERICAN DAD

FOX PRIMETIME SCHEDULE: BEGINNING JANUARY 2008 (All Times ET/PT)

MONDAY
8:00-9:00 PM K-VILLE (January)/PRISON BREAK (Spring)
9:00-10:00 PM 24

TUESDAY
8:00-9:00 PM AMERICAN IDOL
9:00-10:00 PM HOUSE

WEDNESDAY (January)
8:00-8:30 PM BACK TO YOU
8:30-9:00 PM ‘TIL DEATH
9:00-10:00 PM AMERICAN IDOL

WEDNESDAY (Spring)
8:00-8:30 PM BACK TO YOU
8:30-9:00 PM THE RETURN OF JEZEBEL JAMES (working title)
9:00-9:30 PM AMERICAN IDOL Results Show
9:30-10:00 PM ‘TIL DEATH

THURSDAY
8:00-9:00 PM ARE YOU SMARTER THAN A 5th GRADER?
9:00-10:00 PM CANTERBURY’S LAW

FRIDAY (Spring)
8:00-9:00 PM BONES
9:00-10:00 PM NEW AMSTERDAM

SATURDAY
8:00-8:30 PM COPS
8:30-9:00 PM COPS
9:00-10:00 PM AMERICA’S MOST WANTED: AMERICA FIGHTS BACK
11:00 PM-MIDNIGHT MADtv
MIDNIGHT-12:30 AM TALKSHOW WITH SPIKE FERESTEN

SUNDAY (Spring)
7:00-7:30 PM KING OF THE HILL
7:30-8:00 PM AMERICAN DAD
8:00-8:30 PM THE SIMPSONS
8:30-9:00 PM FAMILY GUY
9:00-10:00 PM THE SARAH CONNOR CHRONICLES

CW
MONDAY

8:00-8:30 PM EVERYBODY HATES CHRIS

8:30-9:00 PM ALIENS IN AMERICA (New Series)

9:00-9:30 PM GIRLFRIENDS

9:30-10:00 PM THE GAME

TUESDAY

8:00-9:00 PM BEAUTY AND THE GEEK

9:00-10:00 PM REAPER (New Series)

WEDNESDAY

8:00-9:00 PM AMERICA'S NEXT TOP MODEL

9:00-10:00 PM GOSSIP GIRL (New Series)

THURSDAY

8:00-9:00 PM SMALLVILLE

9:00-10:00 PM SUPERNATURAL

FRIDAY

8:00-10:00 PM FRIDAY NIGHT SMACKDOWN!

SUNDAY

7:00-7:30 PM CW NOW (New Series)

7:30-8:00 PM ONLINE NATION (New Series)

8:00-9:00 PM LIFE IS WILD (New Series)

9:00-10:00 PM AMERICA'S NEXT TOP MODEL (Encore Presentation)